Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had high pressure and palpitation. Taking Concor, Rivotril, Feliz S Plus. Required treatment?

I am 36 years old and and my weight is 87 kgs , my height is 5 feet and 9.5 inches, In 2010 I had a high pressure and palpitation . I have been then since taking Concor am 5 , Rivotril and Feliz S Plus. Kindly advise what type of diet or medication or tests I should go through. Last year my Lipid profile was under control , so as the ECG.Some times I have this palpitation . Kindly advise.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are suffering from Essential Hypertension and taking regular treatment ,please continue same.
If your medicine concor for Blood pressure is working and readings are in desirable range then continue same drug of course with periodic check ups.
Your palpitations may be related to your anxiety please take some yoga and meditation which will help to reduce palpitation.
This is good your ECG and Lipid profile are normal hence do not worry.
Please consult a good cardiologist and if required Holter monitoring or Stress test may be done as required.
In your prescription there are anti anxiety and mood elevator drugs so take them regularly you will start feeling better in few weeks time.If you have symptoms due to drugs please discuss with your Cardiologist.
Take care
Good Luck
Dr. Akhilesh Dubey M.D.

Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor